Finite Quasiprimitive Graphs

    Research output: Chapter in Book/Conference paperChapter

    Original languageEnglish
    Title of host publicationSurveys in Combinatorics, 1997
    EditorsR.A. Bailey
    Place of PublicationCambridge, United Kingdom
    PublisherCambridge University Press
    ISBN (Print)0521598400
    Publication statusPublished - 1997

    Publication series

    NameLondon Mathematical Society Lecture Note Series

    Cite this

    Praeger, C. (1997). Finite Quasiprimitive Graphs. In R. A. Bailey (Ed.), Surveys in Combinatorics, 1997 (Vol. 241, pp. 65-85). (London Mathematical Society Lecture Note Series). Cambridge University Press.